Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Khintchine's Constant

Daniel Shanks and J. W. Wrench, Jr.
The American Mathematical Monthly
Vol. 66, No. 4 (Apr., 1959), pp. 276-279
DOI: 10.2307/2309633
Stable URL: http://www.jstor.org/stable/2309633
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Khintchine's Constant
Preview not available

Page Thumbnails

  • Thumbnail: Page 
276
    276
  • Thumbnail: Page 
277
    277
  • Thumbnail: Page 
278
    278
  • Thumbnail: Page 
279
    279